# SDR NACA20060034

- Difficulty date: March 29, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 52,206 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Eing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LEFT HAND WING STA 286 HAS PUNCTURE IN WING SKIN LEAKING FUEL.  THE DAMAGED AREA WAS REMOVED, EXAMINED USING NDT, AND AN EXTERNAL DOUBLER INSTALLED PER FAA DER DRAWING NAC2006-02, DATED 29 MARCH 2006 AND FAA 8110-3, DATED 29 MARCH 2006.
